Volume 19, issue 1 (2019)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Other MSP Journals
Cohomology rings of compactifications of toric arrangements

Corrado De Concini and Giovanni Gaiffi

Algebraic & Geometric Topology 19 (2019) 503–532
Abstract

We previously (Adv. Math. 327 (2018) 390–409) constructed some projective wonderful models for the complement of a toric arrangement in an n–dimensional algebraic torus T. In this paper we describe their integer cohomology rings by generators and relations.

Keywords
toric arrangements, compact models, configuration spaces
Mathematical Subject Classification 2010
Primary: 14N20
References
Publication
Received: 25 May 2018
Revised: 14 August 2018
Accepted: 11 September 2018
Published: 6 February 2019
Authors
Corrado De Concini
Dipartimento di Matematica
Università di Roma
Rome
Italy
Giovanni Gaiffi
Dipartimento di Matematica
Università di Pisa
Pisa
Italy